# SDR 2007UALA04725

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655169810
- Condition: Damaged
- Location: Bs 907 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER END SPLICE DAMAGED, BS 907 STR 24R.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & INSTALLED NEW STRINGER END SPLICE.
